Translator Disclaimer
November 2006 Scattering theory for the Zakharov system
J. GINIBRE, G. VELO
Hokkaido Math. J. 35(4): 865-892 (November 2006). DOI: 10.14492/hokmj/1285766433

Abstract

We study the theory of scattering for the Zakharov system in space dimension 3. We prove in particular the existence of wave operators for that system with no size restriction on the data in larger spaces and for more general asymptotic states than were previously considered, and we determine convergence rates in time of solutions in the range of the wave operators to the solutions of the underlying linear system. We also consider the same system in space dimension 2, where we prove the existence of wave operators for small Schr\"odinger data in the special case of vanishing asymptotic data for the wave field.

Citation

Download Citation

J. GINIBRE. G. VELO. "Scattering theory for the Zakharov system." Hokkaido Math. J. 35 (4) 865 - 892, November 2006. https://doi.org/10.14492/hokmj/1285766433

Information

Published: November 2006
First available in Project Euclid: 29 September 2010

zbMATH: 1123.35068
MathSciNet: MR2289364
Digital Object Identifier: 10.14492/hokmj/1285766433

Subjects:
Primary: 81U99
Secondary: 35B40, 35P25, 35Q60

Rights: Copyright © 2006 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.35 • No. 4 • November 2006
Back to Top